Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Any Nardil questions? F00TBALL

Posted by FredPotter on September 13, 2007, at 17:42:55

In reply to Any Nardil questions?, posted by F00TBALL on September 12, 2007, at 13:58:38

Football I've had great alleviation of symptoms on 75mg then 90mg. But now I think it might be fading. Side effects that show no sign of going away are weight gain (on stomach) and complete sexual dysfunction. Also my sleep is shallow


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:FredPotter thread:782465
URL: http://www.dr-bob.org/babble/20070911/msgs/782721.html